zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations. (English) Zbl 1141.65006
Hybrid stochastic differential systems are designed to model the switching between different systems according to an independent Markov chain. The long time dynamics of numerical approximations of these systems is investigated. Euler-Maruyama discretizations are shown to capture almost sure and moment exponential stability for all sufficiently small time steps under appropriate conditions.

65C30Stochastic differential and integral equations
60H10Stochastic ordinary differential equations
60H35Computational methods for stochastic equations
34F05ODE with randomness
65L06Multistep, Runge-Kutta, and extrapolation methods
Full Text: DOI
[1] Anderson, W. J.: Continuous-time Markov chains, (1991) · Zbl 0731.60067
[2] J.A.D. Appleby, G. Berkolaiko, A. Rodkina, On the asymptotic behavior of the moments of solutions of stochastic difference equations, Mathematical Sciences Preprint, MS-05-21, Dublin City University, 2005. · Zbl 1127.39003
[3] Baker, C. T. H.B.; Buckwar, E.: Exponential stability in pth mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations, J. comput. Appl. math. 184, 404-427 (2005) · Zbl 1081.65011 · doi:10.1016/j.cam.2005.01.018
[4] E. Buckwar, R. Horvath, R. Winkler, Asymptotic mean-square stability of two-step methods for stochastic ordinary differential equations, preprint, 04 -- 25, Institut für Mathematik, Humboldt-Universität Berlin, 2004.
[5] Higham, D. J.: Mean-square and asymptotic stability of the stochastic theta method, SIAM J. Numer. anal. 38, 753-769 (2000) · Zbl 0982.60051 · doi:10.1137/S003614299834736X
[6] Higham, D. J.; Mao, X.; Stuart, A. M.: Strong convergence of numerical methods for nonlinear stochastic differential equations, SIAM J. Numer. anal. 40, 1041-1063 (2002) · Zbl 1026.65003 · doi:10.1137/S0036142901389530
[7] Higham, D. J.; Mao, X.; Stuart, A. M.: Exponential mean-square stability of numerical solutions to stochastic differential equations, LMS J. Comput. math. 6, 297-313 (2003) · Zbl 1055.65009 · http://www.lms.ac.uk/jcm/6/lms2003-014/
[8] D.J. Higham, X. Mao, C. Yuan, Preserving exponential mean-square stability in the simulation of hybrid stochastic differential equations, preprint, 2006. · Zbl 1137.65007
[9] D.J. Higham, X. Mao, C. Yuan, Almost sure and moment exponential stability in the numerical simulation of stochastic differential equations, SIAM J. Numer. Anal., 2007, in press. · Zbl 1144.65005
[10] Jobert, A.; Rogers, L. C. G.: Option pricing with Markov-modulated dynamics, SIAM J. Control optim. 44, 2063-2078 (2006) · Zbl 1158.91380 · doi:10.1137/050623279
[11] Kloeden, P. E.; Platen, E.: Numerical solution of stochastic differential equations, (1992) · Zbl 0752.60043
[12] Komori, Y.; Mitsui, T.: Stable ROW-type weak scheme for stochastic differential equations, Monte Carlo methods appl. 1, 279-300 (1995) · Zbl 0841.65146 · doi:10.1515/mcma.1995.1.4.279
[13] Lamba, H.; Seaman, T. L.: Mean-square stability of an adaptive SDE solver, J. comput. Appl. math. 194, 245-254 (2006) · Zbl 1098.65004
[14] Loève, M.: Probability theory, (1963) · Zbl 0095.12201
[15] X. Mao, Stability of Stochastic Differential Equations with Respect to Semimartingales, Longman Scientific and Technical, 1991.
[16] Mao, X.: Exponential stability of stochastic differential equations, (1994) · Zbl 0806.60044
[17] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[18] Mao, X.: Stability of stochastic differential equations with Markovian switching, Stochastic process. Appl. 79, 45-67 (1999) · Zbl 0962.60043 · doi:10.1016/S0304-4149(98)00070-2
[19] Mao, X.; Matasov, A.; Piunovskiy, A.: Stochastic differential delay equations with Markovian switching, Bernoulli 6, 73-90 (2000) · Zbl 0956.60060 · doi:10.2307/3318634
[20] Mao, X.; Yin, G.; Yuan, C.: Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica 43, 264-273 (2007) · Zbl 1111.93082 · doi:10.1016/j.automatica.2006.09.006
[21] Saito, Y.; Mitsui, T.: T-stability of numerical scheme for stochastic differential equations, World sci. Ser. appl. Anal. 2, 333-344 (1993) · Zbl 0834.65146
[22] Saito, Y.; Mitsui, T.: Stability analysis of numerical schemes for stochastic differential equations, SIAM J. Numer. anal. 33, 2254-2267 (1996) · Zbl 0869.60052 · doi:10.1137/S0036142992228409
[23] Skorohod, A. V.: Asymptotic methods in the theory of stochastic differential equations, (1989)
[24] Smith, D. R.: Markov-switching and stochastic volatility diffusion models of short-term interest rates, J. business econom. Statist. 20, 183-197 (2002)
[25] Yuan, C.; Mao, X.: Convergence of the Euler -- Maruyama method for stochastic differential equations with Markovian switching, Math. comput. Simulation 64, 223-235 (2004) · Zbl 1044.65007 · doi:10.1016/j.matcom.2003.09.001